Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 192, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jun 9, 2011, 8:49 PM EDT for Bath County, Fleming County, Rowan County, Kentucky. It was in force for 34 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2011, 8:49 PM EDT (00:49 UTC)
- Expired
- Jun 9, 2011, 9:23 PM EDT
- In force
- 34 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bath County, KY, Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 80 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 8:50 PM EDT | HAIL 1 | Sherburne, KY | TRAINED SPOTTER REPORTED QUARTER TO PEA SIZED HAIL. |
| Jun 9, 8:57 PM EDT | HAIL 1.25 | Pebble, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 468 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1996 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
438 WUUS53 KJKL 100049 SVRJKL KYC011-069-205-100130- /O.NEW.KJKL.SV.W.0192.110610T0049Z-110610T0130Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON KY 849 PM EDT THU JUN 9 2011 THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BATH COUNTY IN EAST CENTRAL KENTUCKY... SOUTHEASTERN FLEMING COUNTY IN EAST CENTRAL KENTUCKY... WEST CENTRAL ROWAN COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 930 PM EDT * AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ODESSA...OR 7 MILES NORTH OF OWINGSVILLE...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WYOMING...GRANGE CITY...HILLSBORO...RINGOS MILLS...RAMEY... SHARKEY...HILDA AND OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3833 8347 3816 8350 3821 8385 3829 8384 TIME...MOT...LOC 0049Z 271DEG 15KT 3824 8374 WIND...HAIL 60MPH 1.00IN $$ KAS
3 follow-up statements
141 WWUS53 KJKL 100057 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 857 PM EDT THU JUN 9 2011 KYC011-069-205-100130- /O.CON.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/ FLEMING KY-ROWAN KY-BATH KY- 857 PM EDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL BATH...WEST CENTRAL ROWAN AND SOUTHEASTERN FLEMING COUNTIES UNTIL 930 PM EDT... AT 853 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PEBBLE...OR 9 MILES NORTH OF OWINGSVILLE...MOVING EAST AT 20 MPH. IN ADDITION...AT 850 PM EDT...QUARTER SIZE HAIL WAS REPORTED BY TRAINED WEATHER SPOTTERS IN SHERBURNE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRANGE CITY...HILLSBORO...RINGOS MILLS...SHARKEY AND HILDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3820 8349 3823 8380 3829 8381 3833 8347 TIME...MOT...LOC 0055Z 258DEG 18KT 3827 8371 WIND...HAIL 60MPH 1.00IN $$ KAS
092 WWUS53 KJKL 100113 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 913 PM EDT THU JUN 9 2011 KYC011-100123- /O.CAN.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/ BATH KY- 913 PM EDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BATH COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3821 8349 3824 8369 3830 8370 3833 8347 TIME...MOT...LOC 0113Z 267DEG 14KT 3827 8362 $$ KYC069-205-100130- /O.CON.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/ FLEMING KY-ROWAN KY- 913 PM EDT THU JUN 9 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL ROWAN AND SOUTHEASTERN FLEMING COUNTIES UNTIL 930 PM EDT... AT 911 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RINGOS MILLS...OR 11 MILES NORTHEAST OF OWINGSVILLE...MOVING EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... RINGOS MILLS...SHARKEY AND HILDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3821 8349 3824 8369 3830 8370 3833 8347 TIME...MOT...LOC 0113Z 267DEG 14KT 3827 8362 WIND...HAIL 60MPH 1.00IN $$ KAS
656 WWUS53 KJKL 100123 SVSJKL SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 923 PM EDT THU JUN 9 2011 KYC069-205-100133- /O.CAN.KJKL.SV.W.0192.000000T0000Z-110610T0130Z/ FLEMING KY-ROWAN KY- 923 PM EDT THU JUN 9 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL ROWAN AND SOUTHEASTERN FLEMING COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED AREA. LAT...LON 3821 8349 3824 8369 3830 8370 3833 8347 TIME...MOT...LOC 0123Z 258DEG 18KT 3827 8353 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 8:09 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 9, 8:09 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 809 PM EDT THU JUN 9 2011 .SHORT TERM.../TONIGHT THROUGH SATURDAY/ CONVECTION INITIATED NEAR AN OUTFLOW BOUNDARY WHICH MOVED INTO THE FORECAST AREA FROM THE NORTH TODAY. MOST OF THE CONVECTION HAS BEEN NEAR AND SOUTH OF THIS LINE...ALTHOUGH MORE ISOLATED AND WEAKER DEVELOPMENT ALSO TOOK PLACE TO THE NORTH EVENTUALLY. SHEAR HAS BEEN VERY WEAK...BUT INSTABILITY SIGNIFICANT...YIELDING A FEW PULSE SEVERE STORMS. THIS ACTIVITY WILL PERSIST FOR A WHILE...BUT SHOULD BE DIMINISHING THIS EVENING AS HEATING IS LOST AND THE ATMOSPHERE ALSO GETS WORKED OVER. WILL NEED TO USE A PRE-FIRST PERIOD TO ACCOUNT FOR THE MOST COVERAGE LATE THIS AFTERNOON. WILL ONLY USE A 20 PERCENT POP AFTER 00Z. A SIMILAR SCENARIO WILL EXIST ON FRIDAY...MINUS A KNOWN BOUNDARY BEING PRESENT. THAT BEING THE CASE...WILL EXPECT THUNDERSTORMS TO POP AGAIN...BUT ONLY ISOLATED FOR MOST OF THE AREA. HIGHER TERRAIN NEAR THE VA BORDER MAY ENCOURAGE A BIT MORE ABUNDANCE OF STORMS...AND WILL USE LOW CHANCE POPS THERE. DEEP CONVECTION SHOULD DIMINISH AGAIN ON FRIDAY EVENING. ON SATURDAY A SURFACE COLD FRONT AND UPPER TROUGH WILL APPROACH FROM THE NW. DEEP LAYER MOISTURE IS EXPECTED TO INCREASE AS THESE FEATURES APPROACH. THIS POINTS TO AN INCREASED POP...ESPECIALLY FOR OUR NW COUNTIES. FOR MAX TEMPS...WENT CLOSER TO THE COOLER METMOS RATHER THAN THE WARMER MAVMOS BASED ON RECENT PERFORMANCE. .LONG TERM.../SUNDAY THROUGH THURSDAY/ THE EXTENDED FORECAST BEGINS ON SATURDAY NIGHT WITH A ZONAL PATTERN OVER THE OHIO VALLEY AND AS CLOSED 500MB LOW MOVING OVER THE GREAT LAKES REGION. AT THE SURFACE...A FRONT WITH THE AFOREMENTIONED FEATURE WILL PUSH THROUGH THE FORECAST AREA. THIS APPEARS TO BE THE BEST CHANCE FOR PRECIP AND GOING FORECAST LOOKED GOOD FOR THIS EVENT SO LEFT IN THE CHANCE POPS. THE FRONT THEN STALLS SOUTH OF THE BORDER IN TN FOR THE BEGINNING OF THE WORKWEEK. THIS WILL LEAD TO SEVERAL WEAK DISTURBANCES MOVING OVER THE AREA. THIS BASICALLY TAKES THE PATTERN BACK TO A DIURNAL REGIME WITH AFTERNOON CONVECTION AND THIS WAS SHOWN IN THE INHERITED GRIDS FAIRLY WELL SO MAKE A FEW SLIGHT ADJUSTMENTS TO FORECAST AND LET IT ROLL. TEMPERATURES SEEM ON TRACK WITH THE CURRENT FORECAST SO DID NOT CHANGE THEM. OVERALL...TEMPERATURES NEAR NORMAL IN THE EXTENDED WITH DAYTIME CONVECTION. && .AVIATION.../00Z TO 24Z/...UPDATED SHOWERS AND THUNDERSTORMS HAVE ENDED...WITH TEMPERATURES NOW SITTING IN THE 60S TO AROUND 70. THIS HAS LED TO A BRIEF PERIOD OF FOG IN THE VALLEYS THIS EVENING. HOWEVER...THINGS ARE ALREADY IMPROVING. THIS RAIN IN THE EVENING WILL PRIME THINGS FOR MORE INTENSE FOG TONIGHT IN THE VALLEYS. THUS...WILL BRING VISIBILITIES DOWN QUITE A BIT TONIGHT VERSES LAST NIGHT. IFR VISIBILITIES SEEM LIKE A GOOD BET WITH THE POTENTIAL TO GO TO LIFR. THIS FOG WILL BURN OFF AFTER DAYBREAK TOMORROW MORNING. MORE THUNDERSTORMS ARE EXPECTED AGAIN ON FRIDAY...BUT UNCERTAINTY REMAINS QUITE HIGH. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...HAL LONG TERM....SHALLENBERGER AVIATION...KAS
Hazardous weather outlook, Jun 9, 5:04 PM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 504 PM EDT THU JUN 9 2011 KYZ044-050>052-079-080-083>088-104-116>118-101100- FLEMING-MONTGOMERY-BATH-ROWAN-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY- KNOX-BELL-HARLAN-ELLIOTT-CLAY-LESLIE-LETCHER- 504 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS EVENING. LOCALLY DENSE FOG IS EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY BEING SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KYZ058>060-068-069-106>115-119-120-101100- ESTILL-POWELL-MENIFEE-ROCKCASTLE-JACKSON-MORGAN-JOHNSON-WOLFE- MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-MARTIN-PIKE- 504 PM EDT THU JUN 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THIS EVENING. A FEW OF THEM MAY PRODUCE LARGE HAIL AND DAMAGING WIND. LOCALLY DENSE FOG IS EXPECTED LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AT TIMES...WITH THE GREATEST PROBABILITY BEING SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCE OF HAIL OR DAMAGING WIND. HAL
In the hours before
Special weather statement, Jun 9, 6:10 PM EDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 610 PM EDT THU JUN 9 2011 KYZ107-109-092245- JOHNSON-MAGOFFIN- 610 PM EDT THU JUN 9 2011 ...A LINE OF STRONG THUNDERSTORMS TO AFFECT THE FOLLOWING COUNTIES THROUGH 645 PM EDT THURSDAY EVENING... WESTERN JOHNSON AND EAST CENTRAL MAGOFFIN. AT 610 PM EDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM CHANDLERVILLE TO BARNETTS CREEK TO CONLEY...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF PAINTSVILLE TO SALYERSVILLE... MOVING SOUTHEAST AT 5 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF XX TO XX MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
Special weather statement, Jun 9, 6:34 PM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 634 PM EDT THU JUN 9 2011 KYZ109-110-092300- MAGOFFIN-FLOYD- 634 PM EDT THU JUN 9 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 700 PM EDT THURSDAY EVENING... EAST CENTRAL MAGOFFIN AND WEST CENTRAL FLOYD. AT 634 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GAPVILLE...OR 9 MILES SOUTHEAST OF SALYERSVILLE...MOVING SOUTHEAST AT 15 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
Local storm report, Jun 9, 6:35 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
635 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM HAIL OIL SPRINGS 37.81N 82.94W
06/09/2011 E1.00 INCH JOHNSON KY TRAINED SPOTTER
LARGEST STONES WERE ABOUT 1 INCH
&&
MBLocal storm report, Jun 9, 6:53 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
653 PM EDT THU JUN 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG W BELCHER 37.34N 82.37W
06/09/2011 PIKE KY LAW ENFORCEMENT
TREES AND POWER LINES WERE REPORTED NEAR DRAFFIN AND
MILLARD.
&&
JJSpecial weather statement, Jun 9, 6:55 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 655 PM EDT THU JUN 9 2011 KYZ109-110-113-092330- MAGOFFIN-FLOYD-KNOTT- 655 PM EDT THU JUN 9 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 730 PM EDT THURSDAY EVENING... SOUTHEASTERN MAGOFFIN... WEST CENTRAL FLOYD AND NORTH CENTRAL KNOTT. AT 655 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ORCHARD...OR 11 MILES SOUTHWEST OF PRESTONSBURG...MOVING SOUTHEAST AT 15 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. KAS
Special weather statement, Jun 9, 8:42 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 842 PM EDT THU JUN 9 2011 KYZ044-051-100115- FLEMING-BATH- 842 PM EDT THU JUN 9 2011 ...A STRONG THUNDERSTORM TO AFFECT THE FOLLOWING COUNTIES THROUGH 915 PM EDT THURSDAY EVENING... SOUTHERN FLEMING AND NORTH CENTRAL BATH. AT 843 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ODESSA...OR 6 MILES NORTH OF OWINGSVILLE...MOVING EAST AT 20 MPH. RESIDENTS SHOULD EXPECT TORRENTIAL RAIN...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. KAS
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 12:58 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Laurel | 32 min |
| Jun 10, 2:20 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming | 25 min |
| Jun 10, 2:40 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery | 50 min |
| Jun 10, 2:53 PM EDT | Areal Flood Advisory | JKL | Bath, Fleming, Montgomery | 97 min |
| Jun 10, 3:08 PM EDT | Flash Flood Warning | JKL | Bath, Fleming | 2 hr |
| Jun 10, 3:32 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Rowan, Wolfe | 58 min |
| Jun 10, 3:57 PM EDT | Severe Thunderstorm Warning | JKL | Elliott, Johnson, Magoffin, Menifee, Morgan, Rowan | 48 min |
| Jun 10, 4:06 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Menifee, Montgomery, Powell, Wolfe | 54 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Lee, Powell | 44 min |
| Jun 10, 4:37 PM EDT | Areal Flood Advisory | JKL | Menifee, Powell, Wolfe | 83 min |
| Jun 10, 5:03 PM EDT | Severe Thunderstorm Warning | JKL | Estill, Jackson, Lee, Owsley | 31 min |
| Jun 10, 5:05 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Magoffin, Wolfe | 35 min |
| Jun 10, 6:02 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Knott, Perry | 23 min |
| Jun 10, 6:18 PM EDT | Areal Flood Advisory | JKL | Knott | 2 hr |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.